Alert archive / Michigan / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Northern Indiana

September 9, 2013Branch County, Hillsdale County, Michigan

NWS Northern Indiana issued this flash flood warning at Sep 9, 2013, 7:41 AM EDT for Branch County, Hillsdale County, Michigan. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2013, 7:41 AM EDT (11:41 UTC)
Expired
Sep 9, 2013, 11:30 AM EDT
In force
4 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Branch County, MI, Hillsdale County, MI

The radar

The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 8:00 AM EDTFLOODHillsdale, MIDITCHES AND YARDS FLOODED
Sep 9, 8:10 AM EDTFLOODE Butler, MIWATER OVER SEVERAL COUNTY ROADS BETWEEN BRANCH AND HILLSDALE COUNTIES.
Sep 9, 8:10 AM EDTFLOODLitchfield, MIMANY ROADS FLOODED IN LITCHFIELD. 5 INCHES OF RAIN BEFORE GAUGE OVERFLOWED
Sep 9, 8:15 AM EDTHEAVY RAIN 5.35Litchfield, MIUPDATED TOTAL THRU 815AM. 2.5 INCHES SINCE 7AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 11.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2013-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2013-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WGUS53 KIWX 091141
FFWIWX
MIC023-059-091530-
/O.NEW.KIWX.FF.W.0016.130909T1141Z-130909T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
741 AM EDT MON SEP 9 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN HILLSDALE COUNTY IN SOUTHEAST MICHIGAN
  NORTHEASTERN BRANCH COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 1130 AM EDT

* AT 731 AM EDT...RADAR AND TRAINED WEATHER SPOTTERS INDICATED OVER 
4 INCHES OF RAIN HAD FALLEN ACROSS PORTIONS OF THE AREA SINCE AROUND 
400 AM EDT. SPOTTERS ALSO REPORTED FLOODING WAS OCCURRING. SHOWERS 
AND ISOLATED THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TO MOVE 
ACROSS THE AREA EARLY THIS MORNING WITH AN ADDITIONAL ONE TO TWO 
INCHES OF RAIN POSSIBLE BEFORE THE RAIN ENDS LATER THIS MORNING.   

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JEROME...  
SOMERSET CENTER...SOMERSET...MOSCOW... LITCHFIELD... ROUTE 12... AND 
INTERSTATE 69. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

TO REPORT FLOODING...POST YOUR INFORMATION ON THE NATIONAL WEATHER
SERVICE NORTHERN INDIANA FACEBOOK PAGE...OR YOU CAN POST ON TWITTER
WITH THE HANDLE... @NWSIWX.

&&

LAT...LON 4184 8435 4184 8437 4190 8480 4207 8494
      4207 8436

$$
1 follow-up statement
713 
WGUS73 KIWX 091419
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 AM EDT MON SEP 9 2013

MIC023-059-091530-
/O.CON.KIWX.FF.W.0016.000000T0000Z-130909T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILLSDALE MI-BRANCH MI-
1019 AM EDT MON SEP 9 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR
NORTHEASTERN BRANCH AND NORTHERN HILLSDALE COUNTIES...

AT 1005 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL MAINLY PASS JUST NORTH 
AND EAST OF THE WARNED AREA LATE THIS MORNING...WITH ADDITIONAL 
RAINFALL EXPECTED TO BE LESS THAN A HALF AN INCH. 

HOWEVER...THE FLASH FLOOD WARNING CONTINUES THROUGH 11:30 AM EDT DUE 
TO PUBLIC REPORTS OF FLOODED ROADS FROM 3 TO 6 INCHES OF RAIN SINCE 
EARLY THIS MORNING.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOMERSET
CENTER...SOMERSET...MOSCOW...JEROME...NORTH ADAMS...LITCHFIELD AND
JONESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
NORTHERN INDIANA. OR...POST YOUR INFORMATION ON THE NATIONAL 
WEATHER SERVICE NORTHERN INDIANA FACEBOOK PAGE...OR YOU CAN POST ON 
TWITTER WITH THE HANDLE...@NWSIWX.

&&

LAT...LON 4205 8436 4195 8435 4197 8483 4207 8489
      4207 8436

$$

MCS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 6:24 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Sep 9, 6:24 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 AM EDT MON SEP 9 2013

.SYNOPSIS...
ISSUED AT 620 AM EDT MON SEP 9 2013

A LOW PRESSURE SYSTEM WILL MOVE EAST FROM SOUTH DAKOTA THIS
MORNING TO EASTERN LAKE SUPERIOR BY TUESDAY MORNING... WITH THE
ACCOMPANYING WARM FRONT LIFTING NORTHEAST ACROSS THE GREAT LAKES
STATES. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED
NORTH OF THE WARM FRONT AS IT MOVES THROUGH THE REGION. A HOT
AIRMASS WILL MOVE INTO THE AREA BEHIND THIS WARM FRONT FOR THE
EARLY PART OF THIS WEEK. A COLD FRONT IS EXPECTED TO MOVE THROUGH
THE AREA WEDNESDAY AND WEDNESDAY NIGHT... BRINGING A CHANCE OF
THUNDERSTORMS DURING THAT TIMEFRAME AND MUCH COOLER CONDITIONS FOR
LATE THIS WEEK.

&&

.UPDATE...
ISSUED AT 620 AM EDT MON SEP 9 2013

AREA OF SHOWERS AND A FEW TSTMS HAS CONTD TO EXPAND WITH FAIRLY
LARGE COVERAGE ALONG WITH LIKELY SOME LOCALLY HEAVY RAINFALL
ACROSS THE FAR NE PORTION OF THE CWA. THERE HAS BEEN SOME
BACK-BUILDING BUT APPEARS ENOUGH FORWARD SPEED FOR DIMINISHING RAIN
CHANCES IN THIS AREA AFTER 12Z. IN THE MEANTIME UPDATED WX
GRIDS/POPS TO REFLECT GREATER PRECIP COVERAGE/AMOUNTS IN THIS
AREA.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY)
ISSUED AT 620 AM EDT MON SEP 9 2013

DEEPENING LOW OVER SD THIS MORNING WILL MOVE ENE ACROSS MN TODAY
WITH ACCOMPANYING WARM FRONT TO ITS SE LIFTING NE ACROSS OUR AREA.
SCT SHOWERS OCRG NORTH OF THE WARM FRONT IN AREA OF RATHER STRONG
LOW LEVEL ISENT LIFT/THETA-E ADVECTION OVER SRN MI ATTM. THIS
FORCING IS EXPECTED TO MOVE SLOWLY E-NE ACROSS THE NERN PORTION OF
OUR CWA THIS MORNING WITH DRIER/WARMER MID LEVEL AIRMASS
OVERSPREADING OUR AREA BEYOND THAT POINT RESULTING IN CONVECTION
MOVG OFF TO OUR E-NE. IN THE MEANTIME CONTD GRADUAL INCREASE IN
INTENSITY EXPECTED AS MID LEVEL LAPSE RATES STEEPEN AND MORE
SUBSTANTIAL ELEVATED INSTABILITY DEVELOPS... THUS ADDED POSSIBILITY
OF THUNDERSTORMS TO THE FCST FOR THIS MORNING. HOT/HUMID AIRMASS
WILL SPREAD INTO THE CWA THIS AFTN AS THE WARM FRONT MOVES THROUGH.
TEMPS SHOULD CLIMB INTO THE L90S SW THIS AFTN... RANGING TO THE L80S
NE WHERE HOT AIRMASS WILL ARRIVE LATER AND MORE CLOUDINESS SHOULD
OCCUR. CWA SHOULD BE FIRMLY ENTRENCHED IN THE WARM SECTOR TONIGHT AS
THE LOW MOVES FROM MN ACROSS NRN WI AND UPR MI. SKIES EXPECTED TO BE
MOSTLY CLEAR ACROSS OUR AREA BUT RATHER STRONG SWLY GRADIENT SHOULD
KEEP WINDS IN THE 5-15MPH RANGE THROUGH THE NIGHT WHICH WILL LIMIT
RADIATIONAL COOLING... SO TEMPS ONLY EXPECTED TO FALL INTO THE L70S.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 620 AM EDT MON SEP 9 2013

LITTLE HAS CHANGED WITH REGARD TO THE FORECAST FOR THE REST OF THE
UPCOMING WEEK. LONGWAVE RIDGE OVER THE CENTRAL CONUS IS ALREADY
BEGINNING TO DAMPEN SOUTHEAST GIVEN HIGHLY PROGRESSIVE UPPER AIR
PATTERN TAKING SHAPE. DEVELOPING WSW FLOW WILL ADVECT VERY WARM
AIR...AS WELL AS A PRISTINE EML...INTO THE SOUTHERN GREAT LAKES
EARLY TUESDAY. FORECAST SOUNDINGS STILL INDICATING A VERY WELL MIXED
BOUNDARY LAYER TUESDAY AFTERNOON WITH MIXING HEIGHTS AT OR ABOVE
800MB. THIS YIELDS AFTERNOON HIGHS IN THE LOW TO MID 90S...AN IDEA
FINALLY BEING SUPPORTED BY THE BULK OF THE NEWEST MOS GUIDANCE. WILL
BE INTERESTING TO SEE HOW FAR SURFACE DEWPOINTS DROP GIVEN REDUCED
EVAPOTRANSPIRATION FROM RECENT DRY CONDITIONS. CURRENTLY EXPECTING
MID 60S BUT A FEW DEGREES IN EITHER DIRECTION COULD INFLUENCE
AFTERNOON HIGHS ACCORDINGLY. ENVIRONMENT STILL APPEARS TOO
DRY/CAPPED TO ALLOW ANY PRECIP THOUGH.

SURFACE COLD FRONT STILL ON SCHEDULE TO ARRIVE LATE WEDNESDAY.
INITIAL FORCING IS NOT VERY IMPRESSIVE AS THE PARENT WAVE IS SHEARED
INTO EASTERN CANADA BUT A SECONDARY MID/UPPER LEVEL TROUGH WILL BE
DIGGING INTO THE GREAT LAKES BY WEDNESDAY AFTERNOON. MORE
SUBSTANTIAL HEIGHT FALLS WILL HELP PUSH THE FRONT SOUTHWARD AND
RIGHT ENTRANCE DYNAMICS WILL ALLOW FOR AN UPTICK IN LOW LEVEL FGEN.
EXPECT A BKN LINE OF CONVECTION TO SLIDE OVER THE AREA WEDNESDAY
EVENING BUT RESIDUAL DRY/STABLE AIRMASS WARRANTS MAINTAINING JUST
CHANCE POPS AT THIS JUNCTURE. LATE FRONTAL PASSAGE WILL ALLOW FOR
ANOTHER WARM DAY ON WEDNESDAY WITH HIGHS AROUND 90F FOR MUCH OF OUR
CWA.

COLD AIR WILL TAKE SOME TIME TO FULLY INFILTRATE THE REGION. 850MB
TEMPS ON THURSDAY ARE STILL IN THE LOWER TEENS...SUGGESTING HIGHS
AROUND 80F. BEST SURGE OF CAA WILL NOT ARRIVE UNTIL FRIDAY WHEN
850MB TEMPS PLUMMET INTO THE LOW SINGLE DIGITS ACROSS MICHIGAN.
HIGHS WILL LIKELY STRUGGLE TO REACH EVEN THE UPPER 60S AND HAVE
MAINTAINED LEAN TOWARD COOLER RAW GUIDANCE GIVEN CLIMO BIAS OF MOS
NUMBERS AT THESE TIME RANGES. ONLY SLIGHT MODERATION EXPECTED ON
SATURDAY BUT LATEST MODELS ARE HINTING AT THE RETURN OF SOUTHWEST
FLOW BY NEXT SUNDAY. THIS WOULD SUPPORT NEAR NORMAL TEMPS WITH
POTENTIAL FOR RAINFALL EARLY NEXT WEEK AS NEXT FRONT APPROACHES IN
CONTINUED PROGRESSIVE FLOW.

RECORD HIGHS...

SEP 10TH: SBN...96 (1897)
          FWA...97 (1983)

SEP 11TH: SBN...96 (1931)
          FWA...95 (1931)

RECORD HIGH MINIMUMS...

SEP 10TH: SBN...72 (1983)
          FWA...73 (1947)

SEP 11TH: SBN...71 (1900)
          FWA...71 (1961)

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 620 AM EDT MON SEP 9 2013

EASTERLY SURFACE WINDS CONT TO RESULT IN RATHER LARGE TEMP/DWPT
SPREADS AT SBN/FWA. HIGHER DWPTS/LOWER VSBYS CLOSER TO THE WARM
FRONT OVER IL AND CENTRAL INDIANA MAY YET IMPACT THE TERMINALS EARLY
IN THE PERIOD WITH SOME MVFR CONDITIONS DUE TO BR. AREA OF SHRA/TS
ASSOCIATED WITH THE STRONG WAA ALONG/AHEAD OF THE WARM FRONT WILL
PRBLY REMAIN N-NE OF THE TERMINALS THIS MORNING. INCRSG LOW LEVEL
MOISTURE SHOULD ALLOW SCT-BKN CU TO DEVELOP BY LATE MORNING AND
THROUGH THE AFTN. VFR CONDITIONS WITH NO CIGS OR VSBY RESTRICTIONS
EXPECTED TONIGHT AS WARMER/DRIER AIRMASS MOVES INTO THE AREA FROM
THE W-SW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...JT
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...AGD
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Sep 9, 4:52 AM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
452 AM EDT MON SEP 9 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-100900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
452 AM EDT MON SEP 9 2013 /352 AM CDT MON SEP 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING...MAINLY
ALONG AND NORTHWEST OF HIGHWAY 33. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-100900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
452 AM EDT MON SEP 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING. NO SEVERE
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Sep 9, 5:33 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
533 AM EDT MON SEP 9 2013

MIZ080-081-091045-
BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...COLDWATER...BRONSON...HILLSDALE...
LITCHFIELD...JONESVILLE
533 AM EDT MON SEP 9 2013

...LOCALLY HEAVY RAINFALL EARLY THIS MORNING...

AN AREA OF SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL MOVE
EAST ACROSS NORTHERN PORTIONS OF BRANCH AND HILLSDALE COUNTIES
EARLY THIS MORNING. FAR NORTHERN PORTIONS OF THESE COUNTIES WILL
LIKELY RECEIVE A PERIOD OF HEAVY RAIN WITH OVER AN INCH OF RAIN
IN AN HOUR POSSIBLE. PEOPLE TRAVELING THROUGH THIS AREA INCLUDING
PORTIONS OF INTERSTATE 69 AND U.S. ROUTE 12... MAY ENCOUNTER HEAVY
RAINFALL LOWERING VISIBILITIES AND CAUSING PONDING OF WATER ON
ROADWAYS EARLY THIS MORNING. SOME COMMUNITIES THAT WILL BE
IMPACTED INCLUDE UNION CITY... LITCHFIELD... AND GERARD.
Local storm report, Sep 9, 7:36 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 AM EDT MON SEP 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     HEAVY RAIN       LITCHFIELD              42.05N  84.75W
09/09/2013  M4.18 INCH       HILLSDALE          MI   COCORAHS

            1.33 INCHES SINCE 7AM

&&

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 6:40 AM EDTAreal Flood AdvisoryIWXBranch, Hillsdale4 hr

Nearby

Flash Flood Warnings in Michigan, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.